[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] velosulin humulog mix

Apr 2002
10:44:59 -0400 >From: email @ redacted >Subject: [IP] #'s going high 1
1/2 days after set change > >I remember reading on this board some time
ago about mixing a insulin with humalong to make sites >last longer. I
tried doing a search but it doesn't help when you don't know what you are
>searching for in the first place :) I thought it was called Vesolin???
Can someone give me some >more information about doing this and if my
daughter's #s start to rise after about 1 1/2 is that >an indication to
maybe try mixing insulins. Also when you do this does this usually mess
up your >basals and they have to be changed too. > >Thanks!! >Anne >My
response: > >If you are using Humalog, you might want to try Novolog
first before you try mixing. You will >need a prescription for it, just
like with Humalog. >I did not have this problem, but a lot of people on
this list who had problems with Humalog seemed >to fix the problem by
switching to Novolog. It would be much less bother than mixing would be.
>You might have to adjust basals and ratios when you switch. Linda >
>__________________________________________________ >Do You Yahoo!?
>Yahoo! Tax Center - online filing with TurboTax >http://taxes.yahoo.com/
velosulin is supposed to prevent his problem when mixed 1:4 with humulog
withou much change in thed onset of action of the humulog.consult your doc
first. Novolog does seem to help with this too. My doc has no idea why this
works. spot
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml